# SDR TWAA9803001

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Brace
- Condition: Cracked
- Location: Te Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND APPROX 2 INCH CRACK, OUTBOARD SIDE UPPER AFT CORNER OF X-BRACE.  LOCATED INBOARD OF NR 2 FLAP ACTUATOR.  REPAIRED PER ARA 15061.  (M)
